MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. XENMATRIX AB; PORCINE SURGICAL MESH
Catalog Number 1150606
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported the graft tore when being deployed down a 12 mm port.The subject product was discarded by the user facility and not returned for evaluation.Based on not having the sample returned for evaluation no conclusion can be made.However, the most probable root cause is the graft became damaged during trocar deployment.Regarding deployment the instructions-for-use state, "xenmatrix ab surgical graft may inhibit deployment through trocars during laparoscopic repairs.If the xenmatrix ¿ ab surgical graft cannot be easily deployed down the trocar, remove the trocar and insert the implant through the incision.Reinsert trocar." a review of the manufacturing records was performed and found that the lot was manufactured to specification.
 
Event or Problem Description
As reported, during a laparoscopic hiatal hernia repair while using xenmatrix ab graft, it "ripped" when deployed down a 12 mm port.The graft was removed and another xenmatrix ab graft was then used to complete the case without further issue.There was no patient injury.

Brand Name
XENMATRIX AB
Common Device Name
PORCINE SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8771008
Report Number1213643-2019-05855
Device Sequence Number19342568
Product Code PIJ
UDI-Device Identifier00801741074172
UDI-Public(01)00801741074172
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K151177
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2021
Device Catalogue Number1150606
Device Lot NumberHUCW1444
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1